کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4597455 | 1336217 | 2009 | 15 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
The structure of double groupoids
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
اعداد جبر و تئوری
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
We give a general description of the structure of a discrete double groupoid (with an extra, quite natural, filling condition) in terms of groupoid factorizations and groupoid 2-cocycles with coefficients in abelian group bundles. Our description goes as follows: to any double groupoid, we associate an abelian group bundle and a second double groupoid, its frame. The frame satisfies that every box is determined by its edges, and thus is called a 'slim' double groupoid. In the first step, we prove that every double groupoid is obtained as an extension of its associated abelian group bundle by its frame. In the second, independent, step we prove that every slim double groupoid with a filling condition is completely determined by a factorization of a certain canonically defined 'diagonal' groupoid.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Pure and Applied Algebra - Volume 213, Issue 6, June 2009, Pages 1031-1045
Journal: Journal of Pure and Applied Algebra - Volume 213, Issue 6, June 2009, Pages 1031-1045
نویسندگان
Nicolás Andruskiewitsch, Sonia Natale,